Ask an expert
Question

14 Dec 2004

Irregular Spotting
Hi Doctor, I am on a mild pill, have a history of PCO, endometriosis & insulin resistance. On my latest visit(Three months on) my GYNy said that everything was clear. I now have (three weeks ago) developed a pink discharge which resembles the last day of menses(faint, clear no odour) No pain, fever or any discomfort - should I wait and see if my hormones balance out (recent weight fluctuations from being sick), opt for another pill or go ASAP?
Thanks for the help
Answer 395 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I'd suggest you wait a while before changing anything.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote